Alert archive / Oklahoma / Special Weather Statements in 2014
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 10, 2014, 6:10 AM CDT for Creek County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2014, 6:10 AM CDT (11:10 UTC)
- Expired
- Oct 10, 2014, 6:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
County Creek County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
068
WWUS84 KTSA 101110
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT FRI OCT 10 2014
OKZ064-101145-
CREEK OK-
610 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 610 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF OILTON TO 10 MILES SOUTHWEST OF
SHAMROCK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...SHAMROCK...DRUMRIGHT...
OILTON...SILVER CITY AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3583 9662 3616 9663 3616 9630 3608 9630
3608 9627 3607 9626 3580 9635 3581 9663
TIME...MOT...LOC 1110Z 274DEG 37KT 3612 9660 3584 9671
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 10, 3:56 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 10, 3:56 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT FRI OCT 10 2014
.DISCUSSION...
MESONET/RADAR CONFIRMS SWATH OF AT LEAST 2-3 INCH RAINFALL AMOUNTS
NEAR THE KS BORDER SINCE MIDNIGHT...WITH SOME LOCAL AMOUNTS OVER 4
INCHES LIKELY. QUASI-STATIONARY SURFACE FRONT STRETCHES ACROSS NE OK
INTO WCNTRL OK...WITH 25-35KT SSWLY LOW-LEVEL FLOW SUPPORTING
ONGOING CONVECTION/HEAVY RAIN/LOCALIZED GUSTY WINDS NEAR AND N OF
THIS BOUNDARY. THE SURFACE FRONT WILL CONTINUE TO SHIFT SLOWLY S
THIS MORNING...WITH CONVECTION/HEAVY RAIN TRANSITIONING FARTHER S BY
THIS AFTERNOON. GIVEN THE CURRENT PRECIP TRENDS...HAVE EXPANDED THE
WATCH A BIT FARTHER S INTO NE OK AND E INTO PARTS OF NW AR.
MAIN UPPER TROF WILL MOVE INTO THE REGION TONIGHT...WITH BEST
PRECIPITATION CHANCES SHIFTING INTO SE OK/WCNTRL AR. SHOWERS WILL
GRADUALLY TAPER OFF ON SATURDAY AS UPPER TROF SHIFTS E AND WEAKENS.
ABUNDANT CLOUD COVER/SFC RIDGING WILL KEEP TEMPS DOWN...WITH HIGHS
IN THE 50S FOR MOST AREAS EXCEPT SE OK/WCNTRL AR.
EXPECT A BRIEF BREAK ON SUNDAY BEFORE STORM CHANCES RETURN ON SUNDAY
NIGHT. A POWERFUL UPPER JET IS FORECAST TO DIVE THROUGH THE PAC
NW...CARVING OUT A SHARP TROF THAT WILL IMPACT THE REGION SUNDAY
NIGHT. HAVE FAVORED THE SLIGHTLY SLOWER SOLUTION OF THE
ECMWF/GFS/CMC OVER THE FASTER NAM...WITH THE BEST CHANCES OF
STORMS FROM LATE SUNDAY NIGHT INTO MONDAY MORNING. ADDITIONAL HEAVY
RAINFALL...ALONG WITH SOME SEVERE WEATHER...WILL BE POSSIBLE WITH
THIS SYSTEM.
DRIER/MILDER WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGING BUILDS IN WAKE OF EXITING UPPER LOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 49 59 50 / 90 70 50 20
FSM 80 60 63 55 / 80 90 80 40
MLC 84 53 61 52 / 80 80 60 20
BVO 63 49 57 48 / 90 70 50 20
FYV 77 52 59 51 / 90 80 70 40
BYV 77 49 57 49 / 90 80 80 40
MKO 76 52 59 52 / 90 80 60 20
MIO 63 48 57 49 / 90 70 50 20
F10 77 51 59 51 / 80 80 50 20
HHW 86 61 68 54 / 50 90 70 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.
AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...20
LONG TERM....18Hazardous weather outlook, Oct 10, 5:16 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 AM CDT FRI OCT 10 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-102230- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 516 AM CDT FRI OCT 10 2014 ...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING ALONG AND NORTH OF HIGHWAY 412 SPREADING SOUTHWARD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY. FLASH FLOOD. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A FRONTAL BOUNDARY REMAINED POSITIONED NEAR THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL HAS BEEN COMMON WITH THIS ACTIVITY... CREATING POTENTIAL FLASH FLOODING CONDITIONS OVER FAR NORTHEAST OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SHIFT EAST AND SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY TODAY AS THE FRONTAL BOUNDARY SAGS SOUTHWARD. THE CORRIDOR OF HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT DURING THE DAY ACROSS NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. LOCALIZED FLOODING ISSUES REMAIN POSSIBLE AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THIS AFTERNOON. THERE IS ALSO A LIMITED POTENTIAL FOR STORM DEVELOPMENT ALONG THE FRONT TO BECOME STRONG TO SEVERE. THIS POTENTIAL SHOULD SHIFT SOUTHWARD WITH THE FRONT INTO SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS THIS AFTERNOON...WITH A LIMITED SEVERE HAIL AND WIND THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. THURSDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... RAIN SHOWERS ARE EXPECTED TO BE ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING...WITH THUNDERSTORM POTENTIAL REMAINING OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. THIS ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST LATE SATURDAY AS THE FRONT AND ASSOCIATED UPPER LEVEL LOW PRESSURE SYSTEM EXITS THE REGION. THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY AND INCREASE SUNDAY NIGHT INTO MONDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO DIVE SOUTHEASTWARD INTO THE SOUTHERN PLAINS. INCREASING MOISTURE AND INSTABILITY INTERACTING WITH THE FRONT WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER SUNDAY NIGHT INTO MONDAY. HEAVY RAINFALL WITH AN ADDITIONAL FLASH FLOODING POTENTIAL WILL ALSO BE POSSIBLE AS THIS NEXT SYSTEM MOVES THROUGH. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER WILL RETURN BY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 10, 12:37 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT FRI OCT 10 2014
OKZ054-055-100615-
OSAGE OK-WASHINGTON OK-
1237 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUNSET LAKE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...BARTLESVILLE...
DEWEY...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3690 9594 3667 9587 3666 9634 3677 9636
TIME...MOT...LOC 0538Z 255DEG 31KT 3674 9623Special weather statement, Oct 10, 1:37 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT FRI OCT 10 2014
OKZ056-057-100700-
CRAIG OK-NOWATA OK-
137 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND EASTERN NOWATA
AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 7 MILES NORTHWEST OF
CENTRALIA TO 9 MILES WEST OF CENTRALIA...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3695 9505 3664 9531 3676 9558 3698 9539
TIME...MOT...LOC 0637Z 286DEG 22KT 3693 9537 3686 9543
3678 9550Special weather statement, Oct 10, 2:09 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT FRI OCT 10 2014
OKZ057-058-063-100745-
CRAIG OK-DELAWARE OK-OTTAWA OK-
209 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA
AT 209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WHITE OAK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...WHITE OAK...TIFF CITY AND TWIN
BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9461 3667 9462 3667 9489 3651 9501
3661 9543 3678 9530 3670 9500 3695 9500
3697 9504 3699 9503 3700 9462
TIME...MOT...LOC 0709Z 287DEG 27KT 3667 9529Special weather statement, Oct 10, 2:34 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI OCT 10 2014
OKZ057-058-062-063-100815-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
234 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHEASTERN MAYES
AND OTTAWA
AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMMERCE TO BIG CABIN...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ZENA...
CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...KETCHUM...BIG CABIN...BLUEJACKET...BERNICE STATE PARK...TWIN
BRIDGES STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9461 3668 9462 3647 9482 3652 9528
3700 9498
TIME...MOT...LOC 0734Z 284DEG 20KT 3694 9485 3653 9519Special weather statement, Oct 10, 5:36 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT FRI OCT 10 2014
OKZ054-059-064-101115-
CREEK OK-OSAGE OK-PAWNEE OK-
536 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE
AT 536 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF PAWNEE TO 14 MILES SOUTHWEST OF
PAWNEE TO 24 MILES SOUTHWEST OF QUAY...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...DRUMRIGHT...OILTON...
SILVER CITY AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3651 9703 3656 9692 3657 9642 3624 9634
3592 9642 3592 9662 3615 9663 3615 9682
3616 9683 3624 9682 3624 9692 3633 9693
3633 9704
TIME...MOT...LOC 1036Z 264DEG 41KT 3644 9699 3620 9694
3600 9704Special weather statement, Oct 10, 6:10 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT FRI OCT 10 2014
OKZ064-101145-
CREEK OK-
610 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 610 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF OILTON TO 10 MILES SOUTHWEST OF
SHAMROCK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...SHAMROCK...DRUMRIGHT...
OILTON...SILVER CITY AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3583 9662 3616 9663 3616 9630 3608 9630
3608 9627 3607 9626 3580 9635 3581 9663
TIME...MOT...LOC 1110Z 274DEG 37KT 3612 9660 3584 9671The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:48 PM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Oct 10, 12:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 10, 1:37 AM CDT | Special Weather Statement | TSA | Craig | 23 min |
| Oct 10, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Oct 10, 2:09 AM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 10, 2:34 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Oct 10, 2:35 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 6 hr |
| Oct 10, 2:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 28 min |
| Oct 10, 5:03 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 4 hr |
| Oct 10, 5:36 AM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Oct 10, 6:35 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 40 min |
| Oct 10, 6:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 6 hr |
| Oct 10, 7:49 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more | 56 min |
| Oct 10, 7:53 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Wagoner | 37 min |
| Oct 10, 7:57 AM CDT | River Flood Warning | TSA | Nowata | 36 hr |
| Oct 10, 8:12 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Oct 10, 8:26 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 11 hr |
| Oct 10, 8:35 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 55 min |
| Oct 10, 9:25 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 65 min |
| Oct 10, 11:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 88 min |
| Oct 10, 1:50 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 17 hr |
| Oct 10, 2:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Oct 10, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 49 min |
| Oct 10, 3:25 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Oct 10, 3:58 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Oct 10, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 10, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Oct 10, 5:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Oct 10, 6:07 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Oct 10, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 39 min |
| Oct 10, 6:58 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Oct 9, 8:50 PM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Oct 9, 9:10 PM CDT | Special Weather Statement | TSA | Crawford | 35 min |
| Oct 9, 9:12 PM CDT | Special Weather Statement | TSA | Benton | 48 min |
| Oct 9, 11:09 PM CDT | Special Weather Statement | TSA | Crawford | 36 min |
| Oct 9, 11:43 PM CDT | Special Weather Statement | TSA | Franklin | 47 min |
| Oct 10, 9:44 AM CDT | Special Weather Statement | TSA | Sebastian | 31 min |
Nearby
Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.